Journal of the
Korean Mathematical Society

ISSN(Print) 0304-9914 ISSN(Online) 2234-3008

Ahead of Print Articles


J. Korean Math. Soc.

Online first article September 1, 2023

Copyright © The Korean Mathematical Society.

Real hypersurfaces in the complex hyperbolic quadric with cyclic parallel structure Jacobi operator

Jin Hong Kim, Hyunjin Lee, and Young Jin Suh

Chosun University, Kyungpook National University


Let $M$ be a real hypersurface in the complex hyperbolic quadric ${Q^{m}}^{*}$, $m \geq 3$. The Riemannian curvature tensor field $R$ of $M$ allows us to define a symmetric Jacobi operator with respect to the Reeb vector field $\xi$, which is called the structure Jacobi operator $R_{\xi} = R(\, \cdot \, , \xi) \xi \in \mathrm{End}(TM)$. On the other hand, in [Math. Z. 245 (2003), 503-527], Semmelmann showed that the cyclic parallelism is equivalent to the Killing property regarding any symmetric tensor. Motivated by his result above, in this paper we consider the cyclic parallelism of the structure Jacobi operator $R_{\xi}$ for a real hypersurface $M$ in the complex hyperbolic quadric ${Q^{m}}^{*}$. Furthermore, we give a complete classification of Hopf real hypersurfaces in ${Q^{m}}^{*}$ with such a property.

Keywords: complex hyperbolic quadric, Hopf real hypersurface, Killing structure Jacobi operator, cyclic parallel structure Jacobi operator, $\mathfrak A$-isotropic vector field, $\mathfrak A$-principal vector field, singular vector field

MSC numbers: 53C40, 53C15

Share this article on :